On the neumann problem of one-dimensional nonlinear thermoelasticity with time-independent external forces

Shuichi Kawashima, Yoshihiro Shibata

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)39-67
Number of pages29
JournalCzechoslovak Mathematical Journal
Volume45
Issue number1
Publication statusPublished - 1995

Fingerprint

Thermoelasticity
Neumann Problem

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

On the neumann problem of one-dimensional nonlinear thermoelasticity with time-independent external forces. / Kawashima, Shuichi; Shibata, Yoshihiro.

In: Czechoslovak Mathematical Journal, Vol. 45, No. 1, 1995, p. 39-67.

Research output: Contribution to journalArticle

@article{530aa6e5e6a645dfbab5946eae74dbc8,
title = "On the neumann problem of one-dimensional nonlinear thermoelasticity with time-independent external forces",
author = "Shuichi Kawashima and Yoshihiro Shibata",
year = "1995",
language = "English",
volume = "45",
pages = "39--67",
journal = "Czechoslovak Mathematical Journal",
issn = "0011-4642",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - On the neumann problem of one-dimensional nonlinear thermoelasticity with time-independent external forces

AU - Kawashima, Shuichi

AU - Shibata, Yoshihiro

PY - 1995

Y1 - 1995

UR - http://www.scopus.com/inward/record.url?scp=0030525208&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030525208&partnerID=8YFLogxK

M3 - Article

VL - 45

SP - 39

EP - 67

JO - Czechoslovak Mathematical Journal

JF - Czechoslovak Mathematical Journal

SN - 0011-4642

IS - 1

ER -